Bulletin of the American Mathematical Society

Open sets of points with good stabilizers

Frank Grosshans

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 518-521.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535532

Mathematical Reviews number (MathSciNet)
MR0333018

Zentralblatt MATH identifier
0294.14023

Subjects
Primary: 20G05: Representation theory

Citation

Grosshans, Frank. Open sets of points with good stabilizers. Bull. Amer. Math. Soc. 80 (1974), no. 3, 518--521. https://projecteuclid.org/euclid.bams/1183535532


Export citation

References

  • 1. A. Borel, Linear algebraic groups, Benjamin, New York, 1969. MR 40 #4273.
  • 2. F. Grosshans, Observable groups and Hilbert's fourteenth problem, Amer. J. Math. (1973) No. 1 95.
  • 3. A. Grothendieck, Elements de géométrie algébrique (with J. Dieudonné), Inst. des Hautes Scientifiques, Paris, 1965.
  • 4. D. Luna, Sur les orbites fermées des groupes algébriques réductifs, Invent. Math. 16 (1972), 1-5. MR 45 #3421.
  • 5. D. Mumford, Geometric invariant theory, Ergebnisse der Math. und ihrer Grenzgebiete, Neue Folge, Band 34, Springer-Verlag, Berlin and New York, 1965. MR 35 #5451.
  • 6. R. W. Richardson, Jr., Principal orbit types for algebraic transformation spaces in characteristic zero, Invent. Math. 16 (1972), 6-14. MR 45 #3405.